# SDR DALA2023112709731

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 88,725 hours, 11,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DURING CRV FOUND SEAT EPL SHROUD WORN AT LOCATIONS 30A, 41A, 46A , 47A, 52A, 55A, AND 56A. CORRECTIVE ACTION: REMOVED AND REPLACED EPL COVERS AT SEATS 30A, 41A, 46A, 47A, 52A , 55A, AND 56A. (0076909)
